i take 4mgs of suboxone a day i started almost 3 yrs ago taking 8mg 3x a day... i have gone down to 4mg 1x a day... i am finding that i am having a harder time going down now that i am on a lower dose a day... i still have the 8mg tablets and i break them in half and take one half (4mg) at 3:00pm. i have noticed that if i try to break the 4mg half in half i wake up the next morning a lot earlier than normal and feel EXTREMELY anxious and uncomfortable and sometimes take more (in my sleep) to ease the "pain". can anyone give me any advice? i am new to this, i just registered... so i am not sure how to get anyones feedback... hopefully i will figure it out! if ANYONE has any advice that would be AMAZING! thank you sooo much!
Dear Samanthq, welcome to the site. If you will click on my profile it has my story of being on subs and the taper schedule and tips i used to come off and be withdrawal free. It is a slow taper, but you will feel pretty good. I am not sure how fast you tapered from 24 mgs to 4" but if you quickly did it, tht might be why you feel anxiety so quickly. It is natural to be afraid to taper off of it and that fear causes symptoms and makes them worse. Please read my profile story on my page and let me know if you need more help. Patti
Hi samantha - Please don't fret. There are many on this site who are very helpful. I can only share my own experience & I have slowly tapered down to 1 mg per day. But, you're right in that, the lower in dosage you go, the smaller amount you want to taper by. I went from 8 to 4 mgs for a few months, then 4 to 2 mgs for another long period. Then, finally to 1 mg. I've been here for a couple months & thinking of going to .5 now. I suggest getting the 2 mg tablets first, rather than trying to break the 8 mgs. Then, you can go from 4 mg to 3 mg and slowly down to 2 mg. It is the anticipatory fear of the effects that makes the anxiety worse, I believe. It also helps me tremendously to exercise, in some capacity, daily... even a 30 minute walk. And, to drink water & eat well. All of that helps the anxiety, the sleep patterns & the mental stress, honestly. Good luck! Jillian
Hi!!! Omg this sucks really bad ! I know exactly wat u mean! This is my second time detoxing off subs! When I think about everythin I went through I get scared , but then I'm so sick of living like this. I feel more lost I'm taking the 8mg a day . I miss the freedom I want it back I don't wanna b a slave to this anymore! Let me kno how u r doing
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2009 • 2 answers
Posted 5 Dec 2010 • 1 answer
Posted 12 Feb 2011 • 2 answers
Posted 30 Nov 2011 • 3 answers
Posted 27 Dec 2011 • 1 answer